Good afternoon! It’s another hot one here. Spent the morning doing more cleaning out and lifting, and I may run later this evening before Glee!

 

   Ok, I am sure you are curious about the title of this post, so here you go! I have been on birth control pills since I started college for reasons not even related to birth control. I had horrible cramps and acne, and it seemed to help for awhile. Over the years I have been on 5, yes 5 different birth control pills. I switched so often because they would give me emotional problems like anxiety, moodiness, and I would be just plain mean sometimes. Anyway, my most recent pill I have been on maybe 3 years, is Yaz. I am sure you have seen the TV commercials saying it is dangerous, etc. etc.

 

    Well, a few weeks ago I was in a particularly bad mood so for some reason I decided to do some research on my pill. It was like a light went off, a revelation, I was having SO MANY side effects I would never have thought would be attributed to a birth control pill! Here are a list of my side effects. *Please note I am not a doctor, and some of these side effects may not really be from the pill but these are things that have come on SINCE I have been taking yaz:

 

-racing heart

-shortness of breath

-anxiety

-weight gain

-eye astigmatism

-post nasal drip (constantly)

-ear fullness (feeling like they need to pop)

-short temper/anger

-other sinus issues

-swollen ankles

-losing of my hair

-fatigue

 

and this is just off the top of my head folks! I cannot believe I have been poisoning my body all these years! I do realize some people need to be on the pill for medical reasons but for someone like me who does not, I felt no need to keep living like this! I have been off the pill for 3 weeks and let me just say I feel SO MUCH BETTER! Most of my emotional symptoms have gone away and I am generally happier. The ear fullness and some of the post nasal stuff has gone away, as well as the racing heart. I am sill losing my hair and have shortness of breath as well as fatigue, but from everything I read it may take awhile for my body to get back to normal. I feel like a new woman!

 

What really helped me was this website I found: Yaz and Yasmin Survivors. If you think you may be having debilitating symptoms like I was please go check it out! I feel like doing this is just one more way I can be good to my body, be more healthy and much more happy! Looking back I can’t believe I was living like that! I guess I just got so used to it that I thought that was how I was supposed to feel. Now I feel FFFRRREEEE!

**These are my opinions and opinions ONLY on BC pills!**

 

Once again I will leave you with a couple pictures from our trip:

DSC_0307_01

DSC_0158

DSC_0697

DSC_0178

 

QOTD: What are your thoughts on birth control pills? Do you have side effects?

Advertisements